# SDR SIMA200909101

- Difficulty date: March 30, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 18,346 hours, 15,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  BLENDED SERVICE DOOR SILL IN TWO AREAS.  ALODINE AND PRIMED BLENDED AREA.  FILLED BLENDED AREA USING EPOXY RESIN HYSOL 9894.  FABRICATED, ALODINED, PRIMED AND INSTALLED TWO DOUBLERS ONE 1.1" X 3.2" AND ONE 1.1" X 3.1" FROM AL2024T3 .063 IAW EMB SRM 53-21-02.  AIRCRAFT RETURNED TO SERVICE.
